1. Jae-Hyouk Lee, Kyeong-Dong Park and Sungmin Yoo, K-stability of Gorenstein Fano group compactifications with rank two, 2022
    arXiv2203.11058Last update: May 3, 2022
  2. Sungmin Yoo and Jihun Yum, Limits of Bergman kernels on a tower of coverings of compact Kahler manifolds, 2022
    arXiv2202.01638Last update: May 3, 2022
  3. Jaehyun Hong and Shin-Young Kim, Characterizations of smooth projective horospherical varieties of Picard number one, 2022
    arXiv2203.10313Last update: April 8, 2022
  4. Jaehyun Hong and Tohru Morimoto, Prolongations, invariants, and fundamental identities of geometric structures, 2022
    arXiv2203.05182Last update: April 8, 2022
  5. Seungjae Lee and Aeryeong Seo, Weighted L2 holomorphic functions on ball-fiber bundles over compact Kähler manifolds, 2022
    arXiv2201.10915Last update: January 28, 2022
  6. Tien-Cuong Dinh, Lucas Kaufmann and Hao Wu, Berry-Esseen bounds with targets for products of random matrices, 2021.
    arXiv2111.14109Last update: November 30, 2021
  7. Tien-Cuong Dinh, Lucas Kaufmann and Hao Wu, Berry-Esseen bound and Local Limit Theorem for the coefficients of products of random matrices, 2021.
    arXiv2110.09032Last update: October 25, 2021
  8. Tien-Cuong Dinh, Lucas Kaufmann and Hao Wu, Decay of Fourier coefficients for Furstenberg measures, 2021.
    arXiv2108.06006Last update: September 14, 2021
  9. Soojin Cho, Jaehyun Hong, and Eunjeong Lee, Permutation module decomposition of the second cohomology of  a regular semisimple Hessenberg variety, 2021.
    arXiv2107.00863Last update: September 14, 2021
  10. Soojin Cho, Jaehyun Hong, and Eunjeong Lee, Bases of the equivariant cohomologies of regular semisimple Hessenberg varieties, 2021.
    arXiv2008.12500Last update: September 14, 2021
  11. Tien-Cuong Dinh, Lucas Kaufmann and Hao Wu, Random walks on SL2(C): spectral gap and local limit theorems, 2021.
    arXiv2106.04019Last update: June 14, 2021



  1. Seungjae Lee and Aeryeong Seo, Symmetric differentials and jets extension of L2 holomorphic functions, Indiana Univ. Math. J., published online, November 2021.
    Last update: December 1, 2021
  2. Qifeng Li, Fano deformation rigidity of rational homogeneous spaces of submaximal Picard numbers, Math. Ann., accepted, 2021.
    Last update: September 16, 2021
  3. Dinh Tuan Huynh, Lucas Kaufmann and Duc-Viet Vu, Intersection of (1,1)-currents and the domain of definition of the Monge-Ampère operator, Indiana Univ. Math. J., accepted, 2021.
    arXiv2003.12501Last update: June 14, 2021


  1. Soojin Cho and Jaehyun Hong, Positivity of chromatic symmetric functions associated with Hessenberg functions of bounce number 3, Electron. J. Combin. 29 (2022), no. 2, Paper No. 2.19
    Last update: May 17, 2022
  2. Jaehyun Hong, Simplicity of tangent bundles of smooth horospherical varieties of Picard number one, C. R. Math. Acad. Sci. Paris 360 (2022), 285–290.
    arXiv2107.01512Last update: May 17, 2022


  1. Paul-Andi Nagy and Uwe Semmelmann, Deformations of nearly G2 structures, J. London Math. Soc. (2) 104 (2021) 1795–1811.
    doi10.1112/jlms.12475Last update: December 3, 2021
  2. Jun-Muk Hwang, Extending Nirenberg-Spencer’s question on holomorphic embeddings to families of holomorphic embeddings, Duke Math. J. vol. 170 (2021) 3237-3265.
    doi10.1215/00127094-2021-0044Last update: November 5, 2021
  3. Jun-Muk Hwang and Qifeng Li, Unbendable rational curves of Goursat type and Cartan type, J. Math. Pures Appl. vol. 155 (2021) 1-31.
    doi10.1016/j.matpur.2021.05.006Last update: November 5, 2021
  4. Jun-Muk Hwang and Qifeng Li, Characterizing Symplectic Grassmannians by varieties of minimal rational tangents, J. Diff. Geom. vol. 119 (2021) 309-381.
    doi10.4310/jdg/1632506422Last update: November 5, 2021
  5. Sung-Yeon Kim and Dmitri Zaitsev, Triangular resolutions and effectiveness for holomorphic subelliptic multipliers, Adv. Math. vol. 387, 2021.
    doi10.1016/j.aim.2021.107803Last update: September 15, 2021
  6. Tien-Cuong Dinh, Lucas Kaufmann and Hao Wu, Products of random matrices: a dynamical point of view, Pure Appl. Math. Q. 17 (2021), no. 3, 933-969, July 2021.
    doi10.4310/PAMQ.2021.v17.n3.a4Last update: September 14, 2021
  7. Masanori Adachi and Jihun Yum, Diederich-Fornæss and Steinness indices for an abstract CR manifold, J. Geom. Anal., published online, January 2021.
IBS 복소기하학연구단 Center for Complex Geometry
기초과학연구원 복소기하학연구단
대전 유성구 엑스포로 55 (우) 34126
IBS Center for Complex Geometry
Institute for Basic Science (IBS)
55 Expo-ro Yuseong-gu Daejeon 34126 South Korea
Copyright © IBS 2020. All rights reserved.